Please use this identifier to cite or link to this item: http://nopr.niscair.res.in/handle/123456789/40473
Title: A property of the Wiener number and its modifications
Authors: Gutman, Ivan
Issue Date: Feb-1997
Publisher: NISCAIR-CSIR, India
Abstract: The Wiener number w of a Cn -alkane is bounded as W(Sn)≤ S W≤S W(Pn) where Sn and Pn are the n-vertex star and n-vertex path, respectively. It is shown that analogous bounds hold for various, recently proposed, modifications of the Wiener number (e.g. hyper-Wiener index, Harary number), as well as for a large class of potential vertex-distance-based topological indices.
Page(s): 128-132
URI: http://nopr.niscair.res.in/handle/123456789/40473
ISSN: 0975-0975(Online); 0376-4710(Print)
Appears in Collections:IJC-A Vol.36A(02) [February 1997]

Files in This Item:
File Description SizeFormat 
IJCA 36A(2) 128-132.pdf399.7 kBAdobe PDFView/Open


Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.